# SDR SWIA202162125

- Difficulty date: September 18, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY EXTERNAL SKIN EXISTING DOUBLER REPAIR HAD CHAFE APPROX. LOCATION FS977 STGR 27   (C-CHECK RO 10/30/2021)   EXISTING REPAIR FOUND TO BE OUT OF LIMITS. PERFORMED REPAIR AT FS977 STGR 27 IAW REO 670-53-00-290 REV-F, DATED 2019-04-26. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECK GOOD.
